skin-hair-icon

Hair thinning + hairfal

My hair is getting very thin. And a strange whitish hard material started developing near my hair roots. Whenver i touch my head 1-2 strands come out. And that material is there with my hair root. What is this? And how to remove this from my scalp. I know this is not dandruff. This is very heart breaking. Once my hair were so full of life and healthy. And now. Just the opposite. PS: i am now on thyroid medication.
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Hair thinning + hairfal

doctor profile image
Dr. Ankur Delhi | Ayurveda
Answered
Use k 88 oil ,kumbajatu vati
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi.. Don't be tense, your problem can be solve by Ayurveda.
Just Follow thing :- Use shikhekhai powder to wash hairs strictly.
clean Scalp by paste of neem only one time in week.
Apply mixture of Durvadi oil + Dhatrayadi oil to scalp 3 times in week.
Take Amalaki Rasayan(Baidyanath) 1 tsp with honey, empty stomach in morning.
Next Steps
Consult Ayurvedic physician.
Health Tips
Please use Mineral or Filter water for washing hairs.
Don't use soap, shampoo or conditioner for some time.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Please take few sessions of takradhara and shiro lepa definitely severe hair loss will reduce. Ayurveda medicines like bringarajasava, arogyavardini help in reducing hair fall
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello, thyroid is the main reason for your problem .according to this I will suggest you to start ayurvedic calcium supplement , use anti hair loss cream by Himalaya. & it's better to get done detoxification for that visit Panchakarma centre near you.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO